# SDR AALA201702219014

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 48,956 hours, 28,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: ABS0374B
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT FIXTURE DETACHED FROM SEAT.  SECURED THE FIXTURE.
